# SDR AT0000453

- Difficulty date: September 18, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FLOORBEAM AT BS 160 RBL 7 CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED REPAIR AND FILLER IAW DC9 SRM 53-01 FIG 1 AND 53-11-03 FIG 13.
